MAUDE Adverse Event Report: STRYKER GMBH INTERMEDIATE NAIL, LEFT GAMMA4 Ø10X240MM X 125°; ROD, FIXATION, INTRAMEDULLARY AND ACCESSORIES

STRYKER GMBH INTERMEDIATE NAIL, LEFT GAMMA4 Ø10X240MM X 125°; ROD, FIXATION, INTRAMEDULLARY AND ACCESSORIES
Catalog Number 83250240S
Medical Device Problem Code Device Damaged by Another Device (2915)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/04/2024
Type of Reportable Event Malfunction
Event or Problem Description
As reported: "g4 intermediate nail miss drill was occurred on lateral side during drilling of distal dynamic hole.Pre-calibration showed correct targeting.The cortical bone and nail were in contact at the lateral end, and the physician determined that the miss drill was due to loading on the nail.".
 
Additional Manufacturer Narrative
Based on the available information the device will not be returned therefore an evaluation of the device cannot be performed.Should additional information become available, it will be provided in a supplemental report.H3 other text : device remains implanted in the patient.
 
Additional Manufacturer Narrative
Please note corrections to: d1 / product long description, d4 / catalog#, d4 / gtin#, g4 / 510k# the reported event could not be confirmed since the device was not returned for evaluation and no other evidences was provided.A review of the device history for the reported lot did not indicate any abnormalities.No corrective actions are required at this time.A review of the labeling did not indicate any abnormalities.No indications of material, manufacturing or design related problems were found during the investigation.Based on the available information did the affected devices pass the intra-operative function test before insertion and also the post-operative function test as the instruments are continued to be used.Therefore, a product related issue can be excluded and the event was most likely use related, which is also indicated by statement in the event description that there was possibly to much load on the nail.If more information is provided, the case will be reassessed.
 
Event or Problem Description

Brand Name
INTERMEDIATE NAIL, LEFT GAMMA4 Ø10X240MM X 125°
Common Device Name
ROD, FIXATION, INTRAMEDULLARY AND ACCESSORIES
Manufacturer (Section D)
STRYKER GMBH
bohnackerweg 1
postfach
selzach 2545
SZ  2545
Manufacturer (Section G)
STRYKER TRAUMA KIEL
prof. kuentscher-strasse 1-5
schoenkirchen/kiel D-242 32
GM   D-24232
Manufacturer Contact
anna jusinski
325 corporate drive
mahwah, NJ 07430
2018315000
MDR Report Key18620127
Report Number0009610622-2024-00049
Device Sequence Number7576281
Product Code HSB
UDI-Device Identifier07613327593877
UDI-Public07613327593877
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K230512
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/04/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number83250240S
Device Lot NumberK1776E5
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/04/2024
Supplement Date Received by Manufacturer03/06/2024
Initial Report FDA Received Date01/31/2024
Supplement Report FDA Received Date04/04/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured09/28/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age89 YR
Patient SexFemale
Patient Weight50 KG